Vol. 56, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The boundary of a semilattice on an n-cell

A. Y. W. Lau

Vol. 56 (1975), No. 1, 171–174
Abstract

This paper presents a complete solution to the following problem: if S is a topological semilattice on an n-cell (n 2) and B is the boundary, then B2 = S. Other problems of semilattices are solved also.

Mathematical Subject Classification
Primary: 06A20
Milestones
Received: 1 October 1973
Revised: 20 April 1974
Published: 1 January 1975
Authors
A. Y. W. Lau